# SDR ARWA20050506

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 80,494 hours, 17,885 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0306D
- Part serial: 3181
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

LOG PAGE NR 117738.  DURING TAXI, ENGINE NR 1 OIL PRESSURE INDICATOR DROPPED TO (ZERO).   ALL OTHER PARAMETERS NORMAL, RETURN TO BLOCK IAW AOM ALTERNATE PROCEDURES.  REMOVED AND REPLACED ENGINE NR 1 OIL PRESSURE TRANSMITTER IAW MM 79-33-01.  OPERATIONAL CHECK FOUND NORMAL IAW MM 71-00-00.
